# SDR USAA2010122393240

- Difficulty date: December 14, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 5,524 hours, 751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CWF - EEL - C1 CHECK - L4 FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT BATTERY DEAD.  REPLACED L4 FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT BATTERY.
